# SDR A6WA202212098402

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 38,486 hours, 40,321 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Faulted
- Location: Stab & Mach
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB AND MACH TRIM DROPPED OFFLINE.  AIRCRAFT REMOVED FROM SERVICE.   OPS CHECKED GOOD,  COULD NOT DUPLICATE.   R & R HSTCU IAW AMM 27-41-01,  PREVENTIVE.  OPS CHECKED GOOD.
